Zeitschrift fur Kardiologie · 1995
[Sotalol-induced torsade de pointes tachycardia in a 15-month-old infant].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Sasse M, Paul T, Bergmann P, Kallfelz H C
Аннотация
Torsade de pointes (tdp) is a form of ventricular tachycardia whose occurrence in childhood is very rare. In adults treated with sotalol (Sotalex), tdp has been reported to have an incidence of 2-4%. There have been no reports of its occurrence in children treated with sotalol. We report about a 15-month-old girl with Wolff-Parkinson-White syndrome who developed recurrent syncopal attacks. She had been treated with sotalol at 1.5 mg/kg daily since being a newborn because of recurrent episodes of paroxysmal supraventricular tachycardia. Electrocardiogram exhibited frequent tdp tachycardia. Serum electrolyte levels were normal. Echocardiography excluded a structural heart defect and showed no signs of myocardial infection. After sotalol was ceased, infusion with lidocain was started. Despite this therapy the tdp continued. Magnesium aspartate (Magnesiocard) was then administered, and this finally stopped the tdp. As no other cause was evident, tdp in this child must be judged as a proarrhythmia related to sotalol therapy.